Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kromb

Calling in the big guns

Recommended Posts

Well, i took my first pill today so to start you guys off here's my story

My Story

So i didnt get acne until i was about 14(im 16 now) but it has always been very persistent but never too bad(i consider myself lucky) so i tried all sorts of things, all of which seemed to aggravate it and in turn make it worse. So my previous medication, Tazorac, i was determined to stick with it until i saw results. Which i did, but only in the final 3 weeks after vowing to go with Accutane. So here i am, staring down these last few acne with the mother of all acne treatments at my disposal. hasta la vista!

My accutane preparation

I know that this medication makes everyone get dry lips and skin, and i prepared for this by buying tubs of cetaphil, and Dr. Dans lip balm. sound good?

My concern is that because im a swimmer, and i live in the north, and im on Accutane, im going to get even more dry then a normal human being would. so if you guys have any reccomendations i would greatly apreciate them.

Another concern i have is that the Tazorac i was using left my face very red, and i mean BRIGHT red, if there are any products out there that could help combat this side effect i would love to know about it. I used Visine for red eyes and that worked pretty well, but im looking for something better.

Well, that's about it. If you guys have any helpful tips please share. We're all on the same team here. Here's to clear skin. Cheers.

Share this post


Link to post
Share on other sites

My derm recommended that if I got the "tane burn" that I should try the Eucerin Redness Relief line... she said a lot of her patients love it. I'm guessing it might work for the "taz burn" too! :) Anyway, good luck with your treatment!

Share this post


Link to post
Share on other sites

Mallory- Thanks a bunch! ill make sure i pick that up tomorrow! =)

Herecomesthesun- Aquaphor. ill check it out. it really couldn't hurt could it ;P

Erg! i'm having weird feeling about this treatment. its like im swaying between being really excited to make my skin clearer and deathly afraid of going to school looking like a snowman thanks to all the flakies. Anyone feel similar?

Share this post


Link to post
Share on other sites

Kromb your story is exactly like mine!

I mean exactly!

I got acne last year when I was 14 and now im 16 and im on accutane

And it wasnt that bad but i was so fucking sick of it i was like fuck this.

Good Luck, im on Day 22 and the IB is getting to me.

Oh well.

Ill keep track of your progressss.

Share this post


Link to post
Share on other sites

Day II

well, not much to report. boring friday night that i avoided doing stuff. Call of Duty make me feel a little less unimportant :cool: im picking up that redness relief stuff tomorrow. and im hanging out with my girlfriend all day so i cant wait. she always puts me in a good mood :) so there's really no point in updating this until things start to change. ill see you guys then!

Share this post


Link to post
Share on other sites

Day 5

Well. i definatley didnt expect it this quickly, but the IB has officially set in. luckily its in the best place to break out. The forehead. well for me, the forehead is the best place because im a guy with semi-long hair so it pretty much all gets covered up during the day. Im also lucky in the fact that my skin hasn't gotten too dry... yet. Shit i probably just jinxed myself :P oh well. Im super excited that i got on this before christmas break because hopefully this flare up will all happen before January 4th, when i go back to school. Man, I never thought a medicine would bring me this much anxiety, I CANNOT wait for it to be May when i end my script because i will finally look the way im supposed to. So to anyone who is reading this how are you guys doin? i know im kinda rambling but what else is there to do when you've got 5 months to kill? hmm. how about i tell you guys about my life... nahh no one wants to hear about that. im not exciting. And btw, i bought that redness relief and after being skeptical about it today at school, my face (even after swim practice) is looking at least 2 shades lighter. Which is good and bad because it has a normal tone. But before, when it was red, it would hide some of the red marks i had. Which is the main problem for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×